Nature Throid and shakiness

I have been taking Nature Throid for nearly 6 weeks and although i have not noticed any real benefits i haven't really had any side effects either until today. Yesterday i upped my doseage from 1 and 3/4 to 2 grains and today i feel awful and very shaky. Does this mean i need to go back down to 1 and 3/4 for a while until my body adjusts? Any help will be gratefully received. Thank you in advance

6 Replies

oldestnewest
  • I was just going to ask a very similar question. I have just gone up to 2 and a half grains from 2 and today I feel totally exhausted with no energy at all. I wonder if increases stress the adrenal glands. I am tempted to stick with it and see if it settles. Howwever, as you feel anxious and shaky it may be too bigger jump for you. You could always have your FT3 checked to see if it is near the top of the range or try a drop and then maybe a quarter grain increase in a week or 2. Hopefully, someone more experienced will come along to advise. Good luck.

  • Since i started i have only increased by a quarter at a time as i know that i have had adverse reactions to medication in the past. Thanks for your help

  • Sorry Mackers. I misread your post.

  • No problem. I was just grateful you replied .x

  • There's always a chance it's completely coincidental (I have to remind myself on a regular basis that not everything is thyroid related :)).

    I would stay at 2 grains for another day or two (but that's just me!) as it can take a few days for the body to adjust. If you still feel bad then, drop it back again.

  • I do agree with you that it could be coincidental but i think i just worry in case it is the nature throid.I will stay on the 2 grains and see how i go for the next few days.Thanks for your help

You may also like...